# SDR DALA2025030301646

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 80,193 hours, 10,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 CHAFING DAMAGE WAS FOUND ON THE FUSELAGE SKIN AT FR 54 TO FR 55, STR 47 RH TO 50 RH. CORRECTIVE ACTION: REPAIRED PER ERA 624200-14. (0834877)
